Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 4, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Jan 25, 2021, 11:12 AM CST for Cherokee County, Oklahoma. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2021, 11:12 AM CST (17:12 UTC)
- Expired
- Jan 27, 2021, 3:57 AM CST
- In force
- 41 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.63 ft at Jan 26, 2021, 2:00 PM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
444
WGUS84 KTSA 251712
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
1112 AM CST Mon Jan 25 2021
...The National Weather Service in Tulsa has issued a Flood Advisory
for the following rivers in Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
OKC021-260515-
/O.NEW.KTSA.FL.Y.0004.210125T1712Z-210128T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1112 AM CST Mon Jan 25 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for
the Illinois River near Tahlequah.
* From this morning to Thursday afternoon.
* At 10:30 AM CST Monday the stage was 7.0 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.0 feet
early tomorrow afternoon.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases at and above 9.5 feet.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-021-041-260515-
/O.NEW.KTSA.FL.Y.0003.210125T1712Z-210127T1200Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1112 AM CST Mon Jan 25 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for
the Illinois River at Chewey.
* From this morning to Wednesday morning.
* At 10:15 AM CST Monday the stage was 5.4 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 9.0 feet
early tomorrow afternoon.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases due to strong turbulence.
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487
$$
OKC021-041-260515-
/O.NEW.KTSA.FL.Y.0002.210125T1712Z-210126T1200Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1112 AM CST Mon Jan 25 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for
the Flint Creek near Kansas.
* From this morning to Tuesday morning.
* At 10:30 AM CST Monday the stage was 8.1 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 8.5 feet
this afternoon.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites
and becomes dangerous for recreational floating.
&&
LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483
$$
RJS6 follow-up statements
805
WGUS84 KTSA 260055
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
655 PM CST Mon Jan 25 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
OKC021-041-260200-
/O.CAN.KTSA.FL.Y.0002.000000T0000Z-210126T0055Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
655 PM CST Mon Jan 25 2021
...The Flood Advisory for the Flint Creek near Kansas has been
cancelled...
The Flood Advisory is cancelled for
the Flint Creek near Kansas.
* At 6:30 PM CST Monday the stage was 7.8 feet.
* Flood stage is 11.0 feet.
* Forecast...The river has crested and is expected to fall to 6.8
feet by Tuesday evening.
&&
LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483
$$
OKC021-261300-
/O.EXT.KTSA.FL.Y.0004.000000T0000Z-210128T0000Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
655 PM CST Mon Jan 25 2021
...The Flood Advisory is now in effect until Wednesday evening...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until Wednesday evening.
* At 6:30 PM CST Monday the stage was 7.7 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.6 feet
early tomorrow afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-021-041-261300-
/O.EXT.KTSA.FL.Y.0003.000000T0000Z-210127T0000Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
655 PM CST Mon Jan 25 2021
...The Flood Advisory is now in effect until tomorrow evening...
The Flood Advisory continues for
the Illinois River at Chewey.
* Until Tuesday evening.
* At 6:15 PM CST Monday the stage was 7.6 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 9.0 feet
tomorrow morning.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases due to strong turbulence.
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487
$$813
WGUS84 KTSA 261203
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
603 AM CST Tue Jan 26 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
OKC021-270015-
/O.CON.KTSA.FL.Y.0004.000000T0000Z-210128T0000Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
603 AM CST Tue Jan 26 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until Wednesday evening.
* At 5:30 AM CST Tuesday the stage was 9.4 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.6 feet
this afternoon, and then drop below action stage by midday
Wednesday.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases at and above 9.5 feet.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-021-041-270000-
/O.CON.KTSA.FL.Y.0003.000000T0000Z-210127T0000Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
603 AM CST Tue Jan 26 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River at Chewey.
* Until this evening.
* At 5:15 AM CST Tuesday the stage was 9.0 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is cresting near 9.0 feet this morning and
will fall below action stage by midday today.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases due to strong turbulence.
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487
$$
Lacy128
WGUS84 KTSA 261351
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
751 AM CST Tue Jan 26 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-270200-
/O.EXT.KTSA.FL.Y.0004.000000T0000Z-210127T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 AM CST Tue Jan 26 2021
...The Flood Advisory is now in effect until early tomorrow
afternoon...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until Wednesday afternoon.
* At 7:30 AM CST Tuesday the stage was 9.7 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.5 feet
this afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
Snider373
WGUS84 KTSA 261850
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
1250 PM CST Tue Jan 26 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-270700-
/O.CON.KTSA.FL.Y.0004.000000T0000Z-210127T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1250 PM CST Tue Jan 26 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until Wednesday afternoon.
* At 12:30 PM CST Tuesday the stage was 10.6 feet and is near its
crest.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to fall to 6.2 feet early Sunday
afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
Snider698
WGUS84 KTSA 270059
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
659 PM CST Tue Jan 26 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-271300-
/O.CON.KTSA.FL.Y.0004.000000T0000Z-210127T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
659 PM CST Tue Jan 26 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until Wednesday afternoon.
* At 6:30 PM CST Tuesday the stage was 10.2 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river has crested and is expected to fall to 8.5
feet by noon Wednesday.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$616
WGUS84 KTSA 270957
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
357 AM CST Wed Jan 27 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-271100-
/O.CAN.KTSA.FL.Y.0004.000000T0000Z-210127T0957Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
357 AM CST Wed Jan 27 2021
...The Flood Advisory for the Illinois River near Tahlequah has been
cancelled...
The Flood Advisory is cancelled for
the Illinois River near Tahlequah.
* At 3:30 AM CST Wednesday the stage was 8.9 feet.
* Flood stage is 11.0 feet.
* Forecast...The river has dropped below action stage early this
morning and will continue falling.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
LacyWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Jan 25, 10:03 AM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Jan 25, 10:03 AM CST, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1003 AM CST Mon Jan 25 2021 ...UPDATE... .DISCUSSION... The line of thunderstorms that brought us a couple of stronger storms overnight and this morning has all but exited northwest Arkansas. In their wake is an expansive low level cloud deck that is continuing to be reinforced with moisture being wrapped around and brought in from a nearby low pressure. The latest GFS has the cloud deck moving out quickly by late morning but this does not appear to be likely given the latest satellite trends. It appears the RAP forecast may be a closer solution for today as it has had a fairly good handle on what has been happening so far this morning which likely means this low level cloud deck will stick around for much of the day across eastern Oklahoma and northwestern Arkansas. As a result, previous forecast high temperatures for today will likely be too high thus opted to lower them considerably across eastern Oklahoma and parts of northwestern Arkansas. Patchy fog was also introduced for portions of eastern Oklahoma. KMLC briefly dropped to 1/4SM this morning and has been hovering around 1SM over the last hour. KRVS, KTUL, and KBVO have also noted reduction to visibility over the last hour or so. Patchy fog will likely continue for parts of eastern Oklahoma through late morning. Dry air will continue to slowly bleed into the area. Dew point depressions should increase sufficiently by late morning or early afternoon for fog currently being observed to dissipate. An update will be ouot shortly. Snider && .PREV DISCUSSION... /Issued 525 AM CST Mon Jan 25 2021/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Line of thunderstorms is currently moving through far eastern and southeastern Oklahoma into northwest Arkansas. This line of storms will affect Arkansas TAF sites over the next few hours before clearing the area by mid morning. Storms will also affect KMLC for about the next hour or so before moving off to the east. After the rain clears the area, ceilings will lift throughout the morning behind a Pacific front that will filter drier air into the region. Skies should become mostly clear for most sites by afternoon with the possible exception of KBVO where clouds might hang on a little longer as they wrap around the back side of the surface low. Westerly winds will pick up this afternoon behind the front, with gusts 20 knots and over likely for all sites. Bowlan PREV DISCUSSION... /Issued 319 AM CST Mon Jan 25 2021/ DISCUSSION... Severe weather and heavy rain potential this morning is the main forecast concern. Winter weather potential with the next system Tuesday night into Wednesday morning is a secondary item of mention. PV max evident on WV imagery over far eastern NM is ejecting more north than east in the direction of the central High Plains. At the surface, cyclogenesis is underway near the Red River, with a warm front extending east across north/northeast TX. A Pacific cold front extends SSW from the low across west central TX. Scattered showers and storms continue across Oklahoma and Arkansas, all elevated to the north of the front. CAM data suggests this elevated activity will continue northeast across the forecast area thru daybreak, with hail being the main severe threat. A low, non- zero damaging wind potential will exist with storms if they can gain some linear organization. The surface low will track northeast across the forecast area and into the MO Ozarks by the end of the day. The warm front may make it as far north as I-40, though recent runs of the NAM and ECMWF are less aggressive with the northward progress. Recent runs of the HRRR are now a bit more aggressive with convective development along the advancing cold front across north TX, and recent radar imagery seems to back that up. Can these storms mature as they head east and take advantage of a strongly sheared warm sector? Several factors are working against it: 1) It's January...not well known for favorable thermodynamics, 2) It's the early morning hours...so no contribution from the giant energy ball, and 3) The more northward trajectory of the ejecting upper wave is both drawing warm capping mid level air north /700mb temps near 8C per NAM/ and is delaying cooling aloft from west to east over the warm sector, needed to get robust near surface-based convection to develop and mature. If the 06Z and 07Z runs of the HRRR are any indication, the answer to the question presented is no. Thus, higher end severe potential will likely not be realized with this event. If somehow a storm can mature over southeast OK and possibly into west central AR thru 13 or 14Z, then all severe hazards would be possible. As expected, narrow swaths of locally heavy rainfall have occurred, with radar estimates and gauge readings between 1 and 1.5 inches from Cherokee county Oklahoma east into Washington county AR. One final round of showers and storms this morning could drop up to an inch locally. Overall, the flash flood threat is limited by the recent dry weather. Some colder days are ahead Tuesday in the wake of this system, and with a reinforcing push in association with the next system. Models have trended colder with the thermal profiles and surface temperatures Tuesday night into Wednesday morning, and thus suggest some potential for light snow accumulations across northeast OK and northwest AR. The forecast message, however, has not changed and that is impactful wintry weather is not expected. Any light precip should be done by midday Wednesday. Temps will ramp back up quickly Thursday and especially Friday, with the latter also being a windy day. The next storm system will bring pretty decent rain chances Saturday. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 53 29 42 29 / 0 0 0 20 FSM 64 34 49 34 / 10 0 0 20 MLC 59 30 47 32 / 0 0 0 20 BVO 50 25 39 26 / 10 0 0 20 FYV 60 28 43 29 / 0 0 0 20 BYV 58 31 42 29 / 30 0 0 10 MKO 56 29 44 30 / 0 0 0 20 MIO 52 28 39 27 / 10 0 0 20 F10 56 29 44 30 / 0 0 0 20 HHW 63 34 55 37 / 0 0 0 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...21
Hazardous weather outlook, Jan 25, 6:25 AM CST, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 625 AM CST Mon Jan 25 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 625 AM CST Mon Jan 25 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Far Southeast Oklahoma. ONSET...Ongoing...ending by 9 AM. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma; Northwest Arkansas. ONSET...Ongoing...ending by 9 AM. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma; Western Arkansas. ONSET...Ongoing. DISCUSSION... There is a limited threat of severe storms south of I-40. Large hail to quarter size and damaging wind gusts to 60 mph are the main threats. All severe threats will end by around 9 AM. Locally heavy rainfall has occurred across portions of northeast Oklahoma and northwest Arkansas overnight into this morning. 1 to 1.5 inches has occurred in swaths across the region, with up to 2 inches locally. One more round of heavy rain this morning could add another half inch to an inch in some spots. While some minor flooding is possible, the flash flood threat is limited due to the recent dry weather. Wind gusts 30 to 40 mph are occurring in isolated locations this morning, and with the thunderstorm activity. Later today as a storm system moves away from the region, west winds will increase and will be gusty, with gusts 25 to 30 mph possible. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...Winter Weather Potential. THURSDAY...No Hazards. FRIDAY and SATURDAY...High Wind Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... A storm system will affect the region Tuesday night into Wednesday morning. Moisture will be limited with this system, but temperatures will be cold enough for some snow and light accumulations across northeast Oklahoma and northwest Arkansas. Travel impacts are not expected. Strong and gusty south winds are expected Friday and Saturday ahead of another storm system. The strong winds and warmer weather will raise fire weather concerns on Friday. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, Jan 25, 5:39 AM CST, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
539 AM CST Mon Jan 25 2021
OKZ049-053-251215-
Choctaw OK-Pushmataha OK-
539 AM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES UNTIL 615 AM CST...
At 538 AM CST, a strong thunderstorm was located 5 miles northwest of
Boswell, moving northeast at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Antlers... Boswell...
Rattan... Kent...
Moyers... Kosoma...
Kellond... Eubanks...
Darwin... Dela...
Unger... Finley...
LAT...LON 3394 9594 3412 9594 3414 9596 3415 9598
3416 9578 3444 9578 3445 9577 3447 9564
3428 9525 3393 9592
TIME...MOT...LOC 1138Z 235DEG 54KT 3409 9594
LacySpecial weather statement, Jan 25, 6:06 AM CST, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
606 AM CST Mon Jan 25 2021
ARZ019-029-OKZ049-072-074>076-251245-
Sebastian AR-Crawford AR-Haskell OK-Latimer OK-Sequoyah OK-
Pushmataha OK-Le Flore OK-
606 AM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CRAWFORD...WESTERN
SEBASTIAN...EASTERN HASKELL...NORTH CENTRAL PUSHMATAHA...SOUTHEASTERN
SEQUOYAH...CENTRAL LATIMER AND LE FLORE COUNTIES UNTIL 645 AM CST...
At 605 AM CST, strong thunderstorms were located along a line
extending from near Sallisaw to 6 miles south of Mccurtain to 3 miles
east of Yanush. Movement was northeast at 70 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Wilburton... Cedarville...
Mountainburg... Natural Dam...
Greenwood... Alma...
Barling... Pocola...
Muldrow... Heavener...
Roland... Spiro...
Arkoma... Panama...
Talihina... Wister...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 13.
Interstate 40 in Oklahoma between mile markers 300 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3495 9435 3496 9436 3493 9445 3481 9445
3462 9539 3502 9524 3543 9498 3575 9414
TIME...MOT...LOC 1205Z 239DEG 62KT 3545 9481 3506 9493 3472 9526Special weather statement, Jan 25, 6:21 AM CST, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
621 AM CST Mon Jan 25 2021
OKZ049-053-075-076-251315-
Choctaw OK-Latimer OK-Pushmataha OK-Le Flore OK-
621 AM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA...SOUTH
CENTRAL LATIMER...EASTERN CHOCTAW AND SOUTHERN LE FLORE COUNTIES
UNTIL 715 AM CST...
At 621 AM CST, strong thunderstorms were located along a line
extending from 2 miles northwest of Albion to 7 miles southwest of
Goodland. Movement was northeast at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Rattan...
Albion... Octavia...
Big Cedar... Hugo Lake State Park...
Kiamichi... Whitesboro...
Goodland... Messer...
Raymond Gary State Park... Nashoba...
Oleta... Muse...
Cloudy... Grant...
Ord... Fallon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3388 9554 3393 9556 3394 9560 3390 9568
3472 9515 3487 9445 3451 9447 3450 9505
3425 9505 3424 9515 3394 9516 3396 9523
3389 9526 3390 9526 3391 9527 3387 9529
TIME...MOT...LOC 1221Z 244DEG 50KT 3469 9512 3390 9563Special weather statement, Jan 25, 6:39 AM CST, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
639 AM CST Mon Jan 25 2021
ARZ011-019-020-029-OKZ076-251330-
Sebastian AR-Madison AR-Franklin AR-Crawford AR-Le Flore OK-
639 AM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...FRANKLIN...
CRAWFORD...SEBASTIAN AND EAST CENTRAL LE FLORE COUNTIES UNTIL 730 AM
CST...
At 639 AM CST, strong thunderstorms were located along a line
extending from 5 miles southeast of Lee Creek to near Barling to 2
miles southwest of Cameron. Movement was northeast at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Charleston...
Cedarville... Mountainburg...
Greenwood... Alma...
Barling... Lavaca...
Mulberry... Dyer...
Hackett... Altus...
Bonanza... Branch...
Midland... Denning...
Cameron... Chester...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 4 and 42.
Interstate 540 between mile markers 1 and 10.
Interstate 49 between mile markers 22 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3542 9380 3531 9381 3532 9392 3523 9392
3523 9402 3514 9403 3514 9414 3510 9414
3508 9461 3531 9439 3566 9433 3577 9410
3576 9396 3581 9396 3602 9345
TIME...MOT...LOC 1239Z 246DEG 54KT 3562 9428 3534 9433 3511 9456Special weather statement, Jan 25, 7:28 AM CST, 3 hours 44 minutes before
Special Weather Statement National Weather Service Tulsa OK 728 AM CST Mon Jan 25 2021 ARZ019-020-029-OKZ072-076-251400- Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK- 728 AM CST Mon Jan 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN... SOUTHEASTERN CRAWFORD...NORTHERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 800 AM CST... At 728 AM CST, a strong thunderstorm was located 3 miles south of Arkoma, moving east at 50 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Fort Smith... Van Buren... Charleston... Alma... Barling... Pocola... Lavaca... Arkoma... Mulberry... Dyer... Bonanza... Branch... Moffett... Fort Smith Regional Airport... Bloomer... Jenny Lind... Kibler... Central City... Concord... Shibley... This includes the following highways, Interstate 40 in Arkansas between mile markers 8 and 10, and between mile markers 13 and 24. Interstate 540 between mile markers 2 and 14. LAT...LON 3521 9451 3535 9456 3557 9403 3529 9393 TIME...MOT...LOC 1328Z 247DEG 54KT 3530 9446
Special weather statement, Jan 25, 8:49 AM CST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
849 AM CST Mon Jan 25 2021
ARZ011-020-251530-
Madison AR-Franklin AR-
849 AM CST Mon Jan 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 930 AM CST...
At 849 AM CST, a strong thunderstorm was located 5 miles south of
Cass, moving northeast at 65 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Ozark... Cass...
Pettigrew... Boston...
Dutton... Jethro...
Barnes... Red Star...
Redding... Weathers...
Watalula... Turners Bend...
Taft... Paradise...
This includes Interstate 40 in Arkansas between mile markers 35 and
37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3576 9352 3577 9370 3558 9370
3549 9382 3562 9397 3604 9345 3597 9345
TIME...MOT...LOC 1449Z 224DEG 58KT 3561 9384
SniderThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:21 AM CST | Areal Flood Advisory | TSA | Adair, Cherokee | 5 hr |
| Jan 25, 3:53 AM CST | Special Weather Statement | TSA | McIntosh, Pittsburg | 37 min |
| Jan 25, 4:31 AM CST | Special Weather Statement | TSA | Haskell | 44 min |
| Jan 25, 4:41 AM CST | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 3 hr |
| Jan 25, 5:14 AM CST | Special Weather Statement | TSA | Adair, Sequoyah | 46 min |
| Jan 25, 5:19 AM CST | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Jan 25, 5:29 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 46 min |
| Jan 25, 5:39 AM CST | Special Weather Statement | TSA | Choctaw | 36 min |
| Jan 25, 6:06 AM CST | Special Weather Statement | TSA | Latimer, LeFlore, Sequoyah | 39 min |
| Jan 25, 6:21 AM CST | Special Weather Statement | TSA | Choctaw | 54 min |
| Jan 25, 11:12 AM CST | River Flood Advisory | TSA | Cherokee, Delaware | 19 hr |
| Jan 25, 11:12 AM CST | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 21 hr |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.